Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Kid had jaundice. Now urine test normal. Yellowishness in eyes. Normal, continue treatment?

Hello, my daughter aged 9 had jaundice last week,we took a urine test this week and the test results shows no traces of bilurubin, but still having traces of yelowishness in her eyes. is this something to worry? or should be taken her to the doctor for further treatment? some people say the yellowishness will go only after few weeks. Please advice. Thanks
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

The yellowness of eyes is due to deposition of bile pigments in connective tissue and it will take time to get cleared completely.

Where as the bile in the urine disappears once the accumulation of bile in the liver stops and get cleared during the recovery phase.

This is the reason for the absence of bile salts and bile pigments in the urine and for the presence of light yellow color of eyes.

Hope I have answered your query.

Answered: Fri, 26 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor